# SDR ASAA2013121196871

- Difficulty date: December 11, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 18,713 hours, 5,628 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED.  PERFORMED QRH PROCEDURES AND OVERHEAT LIGHT ILLUMINATED IMMEDIATELY AFTER SWITCH HAD BEEN IN THE OFF POSITION FOR 5 MINUTES. IN CRUISE, FL400 FOR 3 HRS.  SAT -66 DEGREES CENTIGRADE.  ACFT GROUNDED. FOUND CIRCUIT BREAKER ON P6-11 PANEL WINDOW HEAT POWER RIGHT SIDE OPEN.  RESET CIRCUIT BREAKER IAW MM 20-60-01. PERFORMED WINDOW HEAT SYS OPS TEST REF MM 30-41-00.  OPS NORMAL.  NO FAULTS NOTED.
